# SDR SWAA2023081684065

- Difficulty date: July 30, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N8600F
- Make and model: Boeing 737-8H4
- Aircraft serial: 39882
- Aircraft time: 38,436 hours, 17,543 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHTS INOP THROUGH OUT PASSENGER CABIN.<[01] PERFORMED TROUBLESHOOTING FOR EMERGENCY LIGHTS AS PER B737 WDM 33-51-11; WDM 33-51-11; WDM 33-51-12; WDM 33-51-14; AND WDM 33-51-14 AND FOUND BATTERY PACKS AT POSITIONS M1671; M1675; M1694; AND M1695 DEFECTIVE. REMOVED AND REPLACED BATTERY PACKS AT POSITIONS M1671; M1675; M1694; AND M1695 AS PER B737 AMM 33-51-06-960-805. PERFORMED BATTERY PACKS INSTALLATION TEST AS PER B737 AMM 33-51-06-960-805. TEST PASSED;[02] VERIFIED STEP 1
